Support group for people who have Fever, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I experienced heat stroke last week (passed out 3 times) but when I called my oncologist, she said there is no correlation between Anastrozole and heat stroke. I am 63 and began taking Anastrozole 9 months ago. Is there any evidence of this correlation?
Post created 3 days 12 hours ago
Im thirty years old and have been on methadone for over a year now and during the winter I'm fine but I seem to be having some serious problems in the heat! I'm from Florida so heat do t bother me but the methadone makes it way worst! What can I do?
Post created 6 days 20 hours ago
Wanted to know the risk of heat stroke with onfi
Post created 1 week 3 days ago
Looking for support
Post created 1 week 5 days ago
I took (2) 3 month injections of the Lupron and I have been all over the internet trying to find out if this medication has caused fever-like symptoms since the time of my last injection. I had the issue during the treatment but I have continued night sweats, hot flashes, and I've had a consistent low grade fever for 3 months now, prior before that it had been for a few weeks at a time and then would get better. It's the worse feeling I told my doctor I wanted a hysterectomy now because I didn't want to have to go through the hot flashes again. I'm only 30.
Post created 2 weeks 8 hours ago
I'm on letrozole and have had problems with heat exhaustion.
Post created 3 weeks 20 hours ago
Hello. I've been taking Crestor for 4-6 months now and for the last 2 months I've had 3 fevers.
My last one lasting for 7 days. Ive been masking my symptoms with Tylenol or Advil but the doctors can't seem to find anything wrong.
Anyone else been through this?
Question created 3 weeks 1 day ago
I have been taking Aranesp for over 6 years and just started developing a low grade fever and general malaise the week following my injection, luckily I only receive the medication every 3 weeks so I get 2 weeks of feeling good. I am 61 years old and looking at the data on this site I am in an age group more likely to develop fever the study also showed 0% for those taking the drug over 5 years. Has anyone else developed fevers after long term use?
Post created 4 weeks 1 day ago
My husband has as long awaited cataract removed surgery cancell because he has a 103. Fever, cause unknown 10 days ago he resumed taking lyrics and Webside indicate this maybe the couse.
Post created 1 month 3 days ago
I am so tired of having to watch the outside temperatures so closely because I overheat real fast or get freezing cold real fast. I have been taking diltiazem and aspirin and pravastatin for 5 years now. I guess I'm trying to find a way to prevent this from happening...
Post created 1 month 2 weeks ago
- Page 1